# SDR SWIA2018100245113

- Difficulty date: September 15, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 36,164 hours, 30,728 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MLG TRUNNION, FOUND 1 EACH OVERSIZED HOLE LOCATED AT THE MOST AFT HOLE ON THE STEEL STRAP OF LT MLG TRUNNION. (C-CHECK) RO: 10/01/2018 REPAIRED OF 1 EA OVERSIZED HOLE ON LT TRUNNION IAW REO.
